Eigenvalues of Toeplitz minimal systems of finite topological rank

Fabien Durand, Alexander Frank, Alejandro Maass

Resultado de la investigación: Article

4 Citas (Scopus)

Resumen

In this paper we characterize measure-theoretical eigenvalues of Toeplitz Bratteli-Vershik minimal systems of finite topological rank which are not associated to a continuous eigenfunction. Several examples are provided to illustrate the different situations that can occur.

Idioma originalEnglish
Páginas (desde-hasta)2499-2528
Número de páginas30
PublicaciónErgodic Theory and Dynamical Systems
Volumen35
N.º8
DOI
EstadoPublished - 4 ago 2014

Huella dactilar

Otto Toeplitz
Eigenvalues and eigenfunctions
Eigenfunctions
Eigenvalue

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Citar esto

Durand, Fabien ; Frank, Alexander ; Maass, Alejandro. / Eigenvalues of Toeplitz minimal systems of finite topological rank. En: Ergodic Theory and Dynamical Systems. 2014 ; Vol. 35, N.º 8. pp. 2499-2528.
@article{2e6137a1d1cd46c9aa93ca53bab3b59c,
title = "Eigenvalues of Toeplitz minimal systems of finite topological rank",
abstract = "In this paper we characterize measure-theoretical eigenvalues of Toeplitz Bratteli-Vershik minimal systems of finite topological rank which are not associated to a continuous eigenfunction. Several examples are provided to illustrate the different situations that can occur.",
author = "Fabien Durand and Alexander Frank and Alejandro Maass",
year = "2014",
month = "8",
day = "4",
doi = "10.1017/etds.2014.45",
language = "English",
volume = "35",
pages = "2499--2528",
journal = "Ergodic Theory and Dynamical Systems",
issn = "0143-3857",
publisher = "Cambridge University Press",
number = "8",

}

Eigenvalues of Toeplitz minimal systems of finite topological rank. / Durand, Fabien; Frank, Alexander; Maass, Alejandro.

En: Ergodic Theory and Dynamical Systems, Vol. 35, N.º 8, 04.08.2014, p. 2499-2528.

Resultado de la investigación: Article

TY - JOUR

T1 - Eigenvalues of Toeplitz minimal systems of finite topological rank

AU - Durand, Fabien

AU - Frank, Alexander

AU - Maass, Alejandro

PY - 2014/8/4

Y1 - 2014/8/4

N2 - In this paper we characterize measure-theoretical eigenvalues of Toeplitz Bratteli-Vershik minimal systems of finite topological rank which are not associated to a continuous eigenfunction. Several examples are provided to illustrate the different situations that can occur.

AB - In this paper we characterize measure-theoretical eigenvalues of Toeplitz Bratteli-Vershik minimal systems of finite topological rank which are not associated to a continuous eigenfunction. Several examples are provided to illustrate the different situations that can occur.

UR - http://www.scopus.com/inward/record.url?scp=84949322195&partnerID=8YFLogxK

U2 - 10.1017/etds.2014.45

DO - 10.1017/etds.2014.45

M3 - Article

AN - SCOPUS:84949322195

VL - 35

SP - 2499

EP - 2528

JO - Ergodic Theory and Dynamical Systems

JF - Ergodic Theory and Dynamical Systems

SN - 0143-3857

IS - 8

ER -